Volume 6 Number 3 (Jul. 2016)
Home > Archive > 2016 > Volume 6 Number 3 (Jul. 2016) >
IJAPM 2016 Vol.6(3): 138-149 ISSN: 2010-362X
doi: 10.17706/ijapm.2016.6.3.138-149

Positive Solutions for a System of Second-Order Differential Equations with Integral Boundary Conditions

Johnny Henderson, Rodica Luca, Alexandru Tudorache

Abstract—In this paper, we study a system of nonlinear second-order ordinary differential equations with Riemann-Stieltjes integral boundary conditions which contain some positive constants. By using the Schauder fixed point theorem and some properties of the associated Green's functions, we show that this problem has at least one positive solution for sufficiently small constants. Then, we give sufficient conditions for the nonexistence of positive solutions. Similar results for other three boundary value problems are also presented.

Index Terms—Existence, integral boundary conditions, nonexistence, positive solutions, second-order differential equations.

Johnny Henderson is with Baylor University, Department of Mathematics, Waco, Texas, 76798-7328 USA.
Rodica Luca is with Gh. Asachi Technical University, Department of Mathematics, Iasi 700506, Romania (email: rluca@math.tuiasi.ro).
Alexandru Tudorache is with Gh. Asachi Technical University, Faculty of Computer Engineering and Automatic Control, Iasi 700050, Romania.

Cite: Johnny Henderson, Rodica Luca, Alexandru Tudorache, "Positive Solutions for a System of Second-Order Differential Equations with Integral Boundary Conditions," International Journal of Applied Physics and Mathematics vol. 6, no. 3, pp. 138-149, 2016.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing: INSPEC(IET), CNKI, Google Scholar, EBSCO, Chemical Abstracts Services (CAS), etc.
E-mail: ijapm@iap.org
  • Dec 27, 2021 News!

    IJAPM Vol 9 & Vol 10 have been indexed by Inspec   [Click]

  • Jan 02, 2024 News!

    IJAPM will adopt Article-by-Article Work Flow For the Quarterly journal, each issue will be released at the end of the issue month

  • Jan 02, 2024 News!

    The papers published in Vol 13, No 4 has received dois from Crossref

  • Oct 09, 2023 News!

    IJAPM Vol 13, No 4 has been published with online version   [Click]

  • Oct 09, 2023 News!

    The papers published in Vol 13, No 3 has received dois from Crossref

  • Read more>>